Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Drummerboy's Avatar
    Drummerboy is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,166

    Exclamation Strange gyno... please read...

    i really never have gyno problems, but after my last Tren /test/dbol cycle i used HCG 1000iu EOD and Nolva 20-14mg ED. Im done the 2 weeks of HCG, and now its been 2 weeks since... im getting bumps AROUND the nipple, bout the size of a pea to about the size of a peanut, and the get a little red and are sore. Im bumping the nolva to 60, but wondering if anyone has experienced gyno in this manner... no bumps behind nip, just around it.... ???? anyone??

  2. #2
    bowie is offline Member
    Join Date
    Apr 2004
    Posts
    539
    yes, this farily common. thats swollen glands,they can get real painfull to the touch, most of the time uping your tamox will take care of it,other times the pain will subside and the lumps will remain for quite a while.

  3. #3
    Drummerboy's Avatar
    Drummerboy is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,166
    thnx...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •